# SDR 03FDEA01622

- Difficulty date: September 24, 2003
- Submitted: October 9, 2003
- Operation: Air carrier
- Aircraft: N468FE
- Make and model: Boeing 727-200
- Aircraft serial: 21452
- Aircraft time: 47,331 hours, 33,028 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FRAME BS 600, ABOVE STR 25L.  REPAIRED DENT IN FRAME BS 600 ABOVE STR 25L PER FED-EX E.A. 7-5310-70526A.
